MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERHICKMAN 9.5 FR DL INTER. TRAY W SURECUFF; CHRONIC CATHETER

BARD ACCESS SYSTEMS POWERHICKMAN 9.5 FR DL INTER. TRAY W SURECUFF; CHRONIC CATHETER
Model Number 0805910
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the 2 devices, 1 lot number was provided, and the lot history review was performed.Of the two reported malfunctions, 2 devices and 2 photos were returned for evaluation.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.The information reviewed indicated that model 0805910 chronic catheter allegedly experienced catheter dislodgement.These reports were received from various sources.Of the two events, both involved patients with no patient consequences.Age, weight, and gender were not provided for both patients.
 
Additional Manufacturer Narrative
Of the 2 devices, 1 lot number was provided, and the lot history review was performed.Of the two reported malfunctions, 1 devices and 2 photos were returned for evaluation.Dislodgement of the catheter confirmed for both devices.A definitive root cause could not be detemined.The devices are labeled for single use.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: of the 2 devices, 1 lot number was provided, and the lot history review was performed.Of the two reported malfunctions, 2 devices and 2 photos were returned for evaluation.One device was confirmed for dislodgement of the catheter and the second device is currently under investigating the issue at this time.The devices are labeled for single use.H10: g4.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERHICKMAN 9.5 FR DL INTER. TRAY W SURECUFF
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9209552
Report Number3006260740-2019-03161
Device Sequence Number13564710
Product Code LJS
UDI-Device Identifier00801741036682
UDI-Public(01)00801741036682
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0805910
Device Catalogue Number0805910
Device Lot NumberREDQ0385, UNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/24/2020
06/26/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date03/25/2020
06/26/2020
Patient Sequence Number1